# SDR SWAA2020121029147

- Difficulty date: November 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD WET AREA FLOOR AT STA 312-STA 328 RBL 30.5 INTERCOSTAL CRACKED (18-049).  REMOVED AND INSTALLED NEW INTERCOSTAL AT RT FWD AREA BETWEEN STA 312-328 RBL 30.5', REF B737-7 SRM 51-40-02-0G-0 AND DWG 141A5400.
